# SDR R61A20110187

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 18,866 hours, 14,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WOULDN'T DISARM.  MAINTENANCE RE-SECURED R-1 DOOR BUSTLE PIN AND PERFORMED OPS CHECK PER EMB AMM, OPS CHECK GOOD.
